Cellulose Microcrystalline

5 Replies Updated



Conversation Starter

Beany Says:


I should be taking one bisoprolol fumarate 2.5mgm tablet daily and like Teva brand but pharmacist could not get that particular strength so has given me 1.25mgm to take two daily.I suffer bad side effects from most medication and have been very uncomfortable since taking lower strength tablets with full feeling in stomach followed by uncomfortable feeling in intestines.Is this because I am taking twice the am mound of " carrier"ingredients which cause most of my adverse side effects.



Showing Replies 1 - 5 of 5 RSS Feed


Page of 1     Sorted By:
1
Keller Says:

@Beany You are not taking 2x the carrier ingredients. The mass of a 1.25 mg tablet is not the same as a 2.5mg tablet. Further, microcrystalline cellulose is simply refined woodpulp and is a common bulking agent is not water soluble even in stomach acids.

REPLYSHAREREPORT
Was this helpful?      0  
2
Verwon Says:

And my question is, how do you know that it's the inactive ingredients that are causing your issues? Has this been determined by a doctor?

It could be due to the active ingredient, Bisoprolol. These types of medications can do that in some people that take them. They can cause nausea, drowsiness, dizziness, headache, stomach pain and many others.

Learn more Bisoprolol details here.

I had to try quite a few different ones, before we finally found some that I could take, without being totally miserable.

Have you tried any others?

REPLYSHAREREPORT
Was this helpful?      0  
3
Beany Says:

Thanks for comments.As we are all unique it is difficult for anyone else to understand how we really feel inside and as I said I suffer various adverse effects from almost every medication I have had to take ( mostly Hypertension meds but anti histamine and anti biotics too) I have been fine on a 2.5mg Bisoprolol Fumarate tablet,fine on one 1.25mg tablet but hopeless each time I try 1.25 x 2
I know microcrystalline cellulose is stated as being non soluable but it is certainly not suiting me when I take the extra amount that must be in the two lower strength tablets.

REPLYSHAREREPORT
Was this helpful?      0  
4
Keller Says:

@Beany

How have you identified this one substance as being the one you are having an adverse reaction to?

Have you considered using a different Pharmacy/ Mail order Pharmacy?

If you were reacting to microcrystalline cellulose I can, with an ivory pure determination... meaning greater than 99 & 44/100%, tell you that the addition of one tablet's worth of microcrystalline cellulose would not cause that great a reaction. I do not think you understand just how ubiquitous it is.

What I am saying most simply is that microcrystalline cellulose is not very likely the cause of your reaction. I am not saying you are not having a reaction, I am saying you are looking at the wrong substance as the cause.

REPLYSHAREREPORT
Was this helpful?      0  
5
MamaT Says:
via mobile

Beany, I know this is a very old question but I feel inclined to respond anyway. It may not help you at this point but maybe someone else. You definitely could have a reaction to the microcrystalline cellulose. Unfortunately I have had to regularly use prescription drugs my entire adult life, let's just say decades, plural. I have taken the same medications for many years and because of a change in supplier to the pharmacy, the manufacturer or a medicine that I normally took was changed. I have had reactions to the new medications. They all must have the same the active ingredient but some may only use two "carriers" or binding agents and others contain four. The microcrystalline cellulose has caused problems with me when introduced by a new medicine. As you said, everyone is different and will have different experiences with ingredients. Always, I repeat Always listen to your body and don't let anyone tell you that, Nah it doesn't do this or that. Even doctor's will tell you that "it" doesn't do this/that or have that effect. I've learned that your body doesn't lie to you. Any pain or discomfort is not normal, it is an indication that something is wrong. Lastly, you must be your own best advocate. No one will speak as good for you as you. I hope that you are doing well and enjoying life.

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

hydroxypropyl cellulose
is hydroxyproply cellulose interchangable with hydroxyethyl cellulose...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 31 July 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA